Pregalin side effects?

All your questions and experiences of medication and treatments on the NHS or Private Healthcare.

Moderators: perseus, *Lisa*, FluppyPuffy

Pregalin side effects?

Postby debanbob » Fri Jan 04, 2013 11:48 pm

Hi all been on Pregalin for 2 weeks now, pain a little easier in my hands, Sleeping disturbed, dreaming a lot. Feeling very tired like i've run a marathon, My left arm and hand don't feel like mine, not quite numb but feels odd. My whole body feels like am walking round carrying bags of spuds lol. My legs feel like jelly legs, If I do anything I am wiped out. Just worried about arm being odd is this a side effect? hope you can help thanks Debs x
debanbob
UKFM Newbie
 
Posts: 7
Joined: Mon Dec 03, 2012 9:38 pm
Location: Southport Merseyside

Re: Pregalin side effects?

Postby funny_wonder » Sat Jan 05, 2013 2:39 am

If I remember rightly, those are some of the side effects listed on the information sheet that comes with pregabalin. Personally I haven't had them, hopefully they will wear off for you. My friend (also an FM sufferer) usually gets side effects with any new drug but it always wears off after a few weeks when her body adjusts. We have both been hit by what seems to be a very common side effect of pregabalin though- weight gain.
funny_wonder
UKFM Member
 
Posts: 16
Joined: Mon May 07, 2012 12:08 pm

Re: Pregalin side effects?

Postby Iceskatemum » Sat Jan 05, 2013 3:12 am

There are so many side effects with Pregabalin that I think it can be best summed up by the phrase...may feel as if hit by a bus!Given thats the way I would feel without meds it took a few weeks to eventually see any improvement .

I came up through the tablet amounts quite slowly starting on 1 x25mg as I seem to have a reaction to anything I take and eventually levelled out at only 150mg a day. Have been told that the "normal " dose is 300mg/day but I just couldn't get used to anything above 150mg and I came to the conclusion that taking something that worked is better than nothing.

Hope your side effects settle soon
Iceskatemum
UKFM Regular
 
Posts: 1599
Joined: Thu Jul 12, 2012 4:20 pm

Re: Pregalin side effects?

Postby debanbob » Sun Jan 06, 2013 6:47 pm

Thankyou to all who replied to my post, still not feeling any better but hopefully things will improve, just typing this short note makes my arms ache lol. I do hope all of you find some relief love debsxxx
debanbob
UKFM Newbie
 
Posts: 7
Joined: Mon Dec 03, 2012 9:38 pm
Location: Southport Merseyside

Re: Pregalin side effects?

Postby denys » Mon Jan 07, 2013 3:56 am

Weight gain is a bit of a pain with pregablin but its the only one I tolerate it should get easier if you take it slowly but if it doesnt talk to your doc about alternatives :-D :-D
Denys

As a Public Moderator of this forum my opinions/views expressed are personal and are no more valid than those of other members and not necessarily those of UKFibromyalgia.
User avatar
denys
UKFM Veteran
 
Posts: 11901
Joined: Tue Feb 09, 2010 10:05 pm


Return to Treatments & Medication

Who is online

Users browsing this forum: Google [Bot] and 2 guests